# SDR AALA2009012400189

- Difficulty date: January 24, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 53,928 hours, 22,467 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Latch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PSP INFLIGHT -  AT GEAR RETRACTION CREW REPORTED LOUD BUFFETING NOISE FROM NOSE GEAR AREA.  RETURNED TO PSP AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE LANDING GEAR DOOR OPEN.  CHECKED AND CLEANED NOSE GEAR DOOR LATCH AND LINKAGE.  VERIFIED NOSE LANDING GEAR DOOR LOCKED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
